# SDR DALA2019090905234

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 20,280 hours, 7,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5297246) ON T/O HAD DIRTY SOCK SMELL IN COCKPIT. SMELL DISIPATED @ 2000'. PERFORMED FAULT ISOLATION PER FIM 21-00. NO DISCREPANCIES FOUND, NO SMOKE OR ODOR. PERFORMED GVI OF #1&2 ENG INLETS. NO DISCREPANCIES. R&R L&R RECIRC FAN FILTERS PER AMM 21-25.
